Altime CF Junior 5 mg/10 mg Syrup

  • Manufacturer : S H Pharmaceuticals Ltd.
  • Composition : Cetirizine 5mg, Dextromethorphan 10mg
  • Generally Prescribed For : Allergy Symptoms
  • Estimated Price : 65.00 For 60ml Bottle

BUY FROM THESE SELLERS

Uses of Altime CF Junior 5 mg/10 mg Syrup

Altime CF Junior 5 mg/10 mg Syrup is used for the treatment or prevention of the following disease(s):

Allergy Symptoms

Side effects of Altime CF Junior 5 mg/10 mg Syrup

The most common side effects of Altime CF Junior 5 mg/10 mg Syrup are - Drowsiness, Dry mouth, Nausea, Constipation, Headache

These side effects can usually occur in patients. However, these are only indicative and not all patients will experience them.

Precautions while using Altime CF Junior 5 mg/10 mg Syrup

Do not use Altime CF Junior 5 mg/10 mg Syrup if you are allergic to - Cetirizine, Dextromethorphan

If you have heart disease, liver or kidney disease, drug or alcohol addiction, consult your doctor before using Altime CF Junior 5 mg/10 mg Syrup.

If you are allergic to any medicine or food, consult your doctor before using this medicine.

Use this medicine under the supervision of your doctor.

To avoid an adverse reaction, consult your doctor if you are already taking other medicines.

How Altime CF Junior 5 mg/10 mg Syrup works

Altime CF Junior 5 mg/10 mg Syrup contains - Cetirizine, Dextromethorphan

Cetirizine works by blocking a certain natural substance (histamine) that your body makes during an allergic reaction.

Dextromethorphan crosses the blood-brain-barrier and activates sigma opioid receptors on the cough center in the central nervous system, thereby suppressing the cough reflex.

Dosage of Altime CF Junior 5 mg/10 mg Syrup

The dosage of Altime CF Junior 5 mg/10 mg Syrup depends on many factors such as the patient age, health, medical condition or history of the patient and many other conditions.

Please use this medicine as prescribed by your doctor.

Overdose of Altime CF Junior 5 mg/10 mg Syrup

If you forget to take a dose of Altime CF Junior 5 mg/10 mg Syrup, do not take two doses at the same time, there is a risk of overdose.

If you notice any unusual reaction in your body after taking this medicine, contact your doctor immediately or call your local medical emergency number.

Precautions & Warnings

  • ...
  • Alcohol Information will be added soon.

  • ...
  • Pregnancy Information will be added soon.

  • ...
  • Breastfeeding Information will be added soon.

  • ...
  • Driving Information will be added soon.

  • ...
  • Kidney Information will be added soon.

  • ...
  • Liver Information will be added soon.

Interaction

Information will be added soon.

How useful was this post?

Click on a star to rate it!

Average rating 0 / 5. Vote count: 0

No votes so far! Be the first to rate this post.

About Author

  • Dr. Naresh Dang, MD
  • Dr. Naresh Dang, MD Dr. Naresh Dang is an MD in Internal Medicine. He has special interest in the field of Diabetes, and has over two decades of professional experience i...
    ...

    Dr. Naresh Dang, MD Dr. Naresh Dang is an MD in Internal Medicine. He has special interest in the field of Diabetes, and has over two decades of professional experience in his chosen field of specialty. Dr. Dang is an expert in the managememnt of Diabetes, Hypertension and Lipids. He also provides consultation for Life Style Management.
    ...

About Author

  • Sonu Kumar, D.Pharma
  • Sonu Kumar, D.Pharma Sonu Kumar is a registered pharmacist with Bihar State Pharmacy Council with over 6 months experience. He is a medicine content contributor at Zotezo....

    Sonu Kumar, D.Pharma Sonu Kumar is a registered pharmacist with Bihar State Pharmacy Council with over 6 months experience. He is a medicine content contributor at Zotezo.

ZOTEZO IN THE NEWS

...